# SDR QXEA0200409

- Difficulty date: March 1, 2002
- Submitted: March 20, 2002
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4053
- Aircraft time: 726 hours, 864 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

BOI- NR 2 HYD QTY SLOWLY WENT TO ZERO IN FLT NR 2 HYD ISO VALVE CAUTION LIGHT ILLUM, NR 2 HYD PUMP CAUTION LIGHT THEN CAME ON ALONG WITH RUD HYD CAUTION LIGHT.  AFTER THE 3 CAUTION LIGHTS CAME ON, ELE PRESS LIGHT ILLUM.  CHECK LIST WAS RAN AND ALTERNATE GEAR EXTENSION ACCOMPLISHED.  A/C WAS STOPPED ON RUNWAY AND TOWED TO GATE.  REMOVED AND REPLACED NR 2 PCU PRESS LINE AND NR 2 ENG DRIVEN HYD PUMP.  REPLACED PTU, FLUSHED NR 2 HYD SYS.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
